# SDR SWIA971047

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR RED LIGHT ON AFTER TAKEOFF AND GEAR RETRACTION.  RETURNED TO LAX.  RETRACTED GEAR DOORS AND PERFORMED GEAR CHECK.  ALL OPS CHECKS GOOD.
